# SDR 9JLA2021080227931

- Difficulty date: July 9, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N953TJ
- Make and model: Cessna 750
- Aircraft serial: 7500310
- Aircraft time: 3,252 hours, 2,309 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pcb
- Part number: 671847711
- Part serial: 0335
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED AN AMBER CABIN ALTITUDE EICAS ALERTED AT FL370 DURING DESCENT FROM FL410. THE CREW FOLLOWED THE QRH AND CONTINUED DESCENT. THE ALERT DID NOT EXTINGUISH UNTIL FL260. THE FLIGHT CREW ELECTED TO DIVERT AND LAND FOR REPAIRS. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND NC007 PCB CARD FAILED. THE FAULTY PCB CARD WAS REMOVED AND WAS REPLACED WITH A NEW CARD. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
